# SDR P2EA95007

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MCI - FLT 112 - CREW REPORTED SEVERAL BIRD STRIKES ON ROTATION.  AIRCRAFT MADE AIR RETURN TO MCI.  MAINTENANCE INSPECTED AIRFRAME AND ENGINES PER MM.  NO DAMAGE FOUND.  AIRCRAFT RETURNED TO SERVICE.
